MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; SUPRARENAL AORTA UNI-ILIAC

ENDOLOGIX, INC. AFX; SUPRARENAL AORTA UNI-ILIAC
Model Number A25-25/C95-O20
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Kinked (1339)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/08/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient initially implanted on (b)(6) 2016 with a bifurcated, suprarenal aortic extension and a limb aortic extension.A secondary intervention was completed to seal a type 1a endoleak.The physician elected to implant a suprarenal aortic extension and a competitor device to resolve the endoleak.The patient is in stable condition.

Brand Name
AFX
Common Device Name
SUPRARENAL AORTA UNI-ILIAC
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key5515933
Report Number2031527-2016-00110
Device Sequence Number10864515
Product Code MIH
UDI-Device Identifier00818009010384
UDI-Public(01)00818009010384(17)180731
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model NumberA25-25/C95-O20
Device Lot Number1376022-009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2016
Initial Report FDA Received Date03/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;